# SDR WX0400066

- Difficulty date: December 20, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSN TO LAS - DURING CLIMBOUT AT 9000 FT CREW REPORTED FLOW LIGHT ILLUMINATED.  CABIN CLIMBED 500 FT PER MINUTE WHILE LEVEL.  COULD NOT MAINTAIN CABIN IN AUTO.  CREW COMPLETED FLOW LIGHT ILLUMINATED CHECKLIST.  AIRCRAFT RETURNED TO MSN AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED AUTOMATIC PRESSURE CONTROL IAW MEL 21-24.  AIRCRAFT RETURNED TO SERVICE.
